Alert archive / Michigan / Small Craft Advisories in 2012

Small Craft Advisory 59, NWS Gaylord, MI

June 11, 2012

NWS Gaylord, MI issued this small craft advisory at Jun 11, 2012, 8:13 AM EDT. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Jun 11, 2012, 8:13 AM EDT (12:13 UTC)
Expired
Jun 12, 2012, 5:00 AM EDT
In force
21 hr
Issued by
NWS Gaylord, MI

The text

As transmitted, in the capitals the NWS used until 2016.

311 
WHUS73 KAPX 111213
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
813 AM EDT MON JUN 11 2012

LMZ344>346-112015-
/O.NEW.KAPX.SC.Y.0059.120611T1213Z-120612T0900Z/
SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
813 AM EDT MON JUN 11 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EDT TUESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
3 follow-up statements
196 
WHUS73 KAPX 111402
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1002 AM EDT MON JUN 11 2012

LMZ323-341-342-LSZ321-112215-
/O.EXA.KAPX.SC.Y.0059.000000T0000Z-120612T0900Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
1002 AM EDT MON JUN 11 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EDT TUESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ344>346-112215-
/O.CON.KAPX.SC.Y.0059.000000T0000Z-120612T0900Z/
SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1002 AM EDT MON JUN 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT TUESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
444 
WHUS73 KAPX 112020
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
420 PM EDT MON JUN 11 2012

LMZ323-341-342-344>346-LSZ321-120430-
/O.CON.KAPX.SC.Y.0059.000000T0000Z-120612T0900Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
420 PM EDT MON JUN 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT TUESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
790 
WHUS73 KAPX 120244
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1044 PM EDT MON JUN 11 2012

LMZ323-341-342-344>346-LSZ321-120900-
/O.CON.KAPX.SC.Y.0059.000000T0000Z-120612T0900Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
1044 PM EDT MON JUN 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT TUESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Jun 11, 6:51 AM EDT, 1 hour 22 minutes earlier.

Area forecast discussion, Jun 11, 6:51 AM EDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
651 AM EDT MON JUN 11 2012

.SYNOPSIS...
ISSUED AT 447 AM EDT MON JUN 11 2012

LOW PRESSURE WILL MOVE THROUGH CENTRAL CANADA TODAY INTO TONIGHT AND
DRAG A COLD FRONT ACROSS NORTHERN MICHIGAN. THIS SYSTEM WILL RESULT
IN INCREASING CHANCES FOR SHOWERS AND THUNDERSTORMS THIS AFTERNOON
AND EVENING. HIGH PRESSURE WILL THEN TAKE OVER FOR THE BALANCE OF
THE WORK WEEK. TEMPERATURES WILL TURN SHARPLY COOLER TUESDAY AND
WEDNESDAY. CONDITIONS WILL THEN BECOME VERY WARM ONCE AGAIN FOR
FRIDAY INTO NEXT WEEKEND.

&&

.UPDATE...
ISSUED AT 642 AM EDT MON JUN 11 2012

MINIMAL UPDATES NEEDED. TEMPERATURES HAVE REMAINED MILD FOR THE
NIGHT...IN THE 60S AND LOWER 70S AS PLANNED. THE INCREASED HIGHER
LEVEL CLOUD IS DEPARTING EAST...WHILE THE CONVECTIVE HIGH LEVEL
BLOW OFF IS DISINTEGRATING RAPIDLY. THIS ALL SPELLS A SUNNY
MORNING AND RAPID WARM UP WITH TEMPERATURES RISING INTO READINGS
SIMILAR TO YESTERDAY. HIGH LEVEL CLOUD CAN BE RATHER FINICKY...BUT
STICKING WITH THE SUNNY START. INSTABILITY IN THIS CASE WOULD
PRESUMABLY DEVELOP MORE QUICKLY...WITH CHANCES FOR SEEING SHOWER
AND STORM DEVELOPMENT AS EARLY AS LATE MORNING/NOON...PER ONGOING
FORECAST.

&&

.SHORT TERM...(TODAY THROUGH TONIGHT)
ISSUED AT 447 AM EDT MON JUN 11 2012

A VERY MILD NIGHT IN NRN MICHIGAN WITH DEEP SOUTHERLY FLOW AHEAD
OF LOW PRESSURE IN WESTERN ONTARIO. STILL SOME LINGERING WIND OUT
THERE KEEPING THE BL MIXED TO A DEGREE...AND TEMPERATURES WERE AS
WARM AS THE MID TO UPPER 70S. ELSEWHERE...WHERE WINDS HAVE
DECOUPLED...IT'S STILL A MILD NIGHT WITH TEMPERATURES IN THE MID
60S TO LOWER 70S. THE DEEP SOUTHERLY FLOW IS TAPPING A SRN STREAM
SHORTWAVE ENTERING THE SE STATES...AND MOISTURE CONTINUES TO PUSH
NORTHWARD PER LATEST SATELLITE IMAGERY. MOST OF THIS MOISTURE IS
IN THE MID AND UPPER LEVELS...BUT THERE WERE POCKETS OF DEEPER
MOISTURE...AS EVIDENCED BY RAIN SHOWERS IN NE INDIANA. THE MAIN
WEATHER STORY CONTINUES TO BE THE COLD FRONT DRAPING SOUTHWARD
FROM THE ONTARIO LOW PRESSURE. THIS COLD FRONT CURRENTLY EXTENDS
INTO FAR WESTERN LAKE SUPERIOR...TO EASTERN IOWA AND NW MO. LOW
LEVEL WINDS CONTINUE TO LIFT 60F TO 64F TDS NORTHWARD IN ALONG AND
AHEAD OF THE FRONT. THERE ARE SEVERAL EMBEDDED SHORTWAVES ROTATING
AROUND THE PARENT UPPER CLOSED LOW...ALL OF WHICH ARE PRODUCING
AREAS OF SHOWERS AND STORMS. THE STRONGEST ACTIVITY IS IN NW
MO...BURIED WITHIN THE DEEPEST THETA-E AND INSTABILITY. THIS
CONVECTION WAS TAKING AWAY SOME OF THE FUEL TO THE CONVECTIVE
ACTIVITY FURTHER NORTH IN WI.

FORECAST CHALLENGE THROUGH TONIGHT DEALS WITH THE ARRIVAL OF THIS
COLD FRONT TO NRN MICHIGAN...AND THE ASSOCIATED SHOWERS AND STORM
EVOLUTION.

THINGS WILL BE QUIET HEADING INTO THE POST DAWN HOURS WITH MID AND
HIGHER LEVEL CLOUD CONTINUING TO ROLL ON IN FROM SRN LOWER MI.
THIS CLOUD HOWEVER IS EXPECTED TO DIMINISH THIS MORNING...AND
TEMPERATURES STARTING OUT QUITE WARM WILL QUICKLY RISE. THAT
SAID...THERE WILL STILL BE SOME CONVECTION ALONG THE COLD FRONT
PUSHING EAST...AND ADDITIONAL UPPER LEVEL CLOUDS WILL LIKELY MOVE
IN OVER THE AREA BY LATE MORNING/EARLY AFTERNOON. THIS WILL PUT A
HOLD ON THE RISE OF SFC BASED TEMPERATURES...BUT BELIEVE THAT WE
WILL HAVE THE ABILITY (SINCE WE ARE STARTING OUT WARM)...TO REACH
WELL INTO THE 80S AND POSSIBLY CLOSE TO YESTERDAYS VERY WARM
READINGS. THIS CONVECTION IS EXPECTED TO STEAL SOME MOISTURE FOR
NRN MICHIGAN THROUGH THE DAY...AND SFC BASED TDS EXPECTED TO REACH
NO HIGHER THAN 61 DEGREES OR SO THIS AFTERNOON. USING A TEMP OF
87F WHICH MAY BE REACHED BY NOON...WE CAN REALIZE AS MUCH AS
900-1300 J/KG OF MLCAPE. THE FRONT WILL STILL BE OUT TO OUR
WEST...BUT DIURNAL CONVECTION WILL BE POSSIBLE AWAY FROM THE
IMMEDIATE COASTAL LOCALES WHERE SOUTHERLY WINDS DRAW IN THE STABLE
MARINE LAYER. THIS MEANS THE INTERIOR NRN LOWER MAY BE ABLE TO SEE
SOME ISOLATED/SCATTERED CONVECTION DEVELOP LATE MORNING TO EARLY
AFTERNOON. THIS PROVIDED A CONVECTIVELY INDUCED SHORTWAVE IN IOWA
CAN ASSIST LOWERING MID LEVEL HEIGHTS...DESPITE A LACK OF A SFC
BASED FOCUSING MECHANISM SUCH AS A FRONT/LAKE BREEZE. IN
ADDITION...THE POCKET OF LIGHT SHOWERS IN NE INDIANA WILL CONTINUE
TRACK NORTH AND MAY SCRAPE GLADWIN/ARENAC COUNTIES.

AS THE FRONT ARRIVES THIS EVENING AND OVERNIGHT HOURS...THE
CONTINUED LOWERING HEIGHTS ALOFT AND MOISTENING DOWN LOW IN THE
EVENING...WILL CONTINUE TO RESULT IN PERSISTENT INSTABILITY. THIS
PROBABLY WONT BE ROOTED SO MUCH IN THE BL...BUT MUCAPES WILL STILL
BE SEVERAL HUNDRED J/KG AT LEAST THROUGH EVENING...SUPPORTING
THUNDERSTORMS. LATER INTO THE OVERNIGHT HOURS...AS THE UPPER
TROUGH AND SFC LOW LIFT MORE NE...DEEPER LOW LEVEL MOISTURE
WANES...AS WILL THE OVERALL INSTABILITY. THUS...THUNDERSTORMS
CHANCES WANE TOO. THIS IS ALL HAPPENING WHILE 0-6KM BULK SHEAR
FINALLY BECOMES MORE FAVORABLE FOR STORM ORGANIZATION. SEVERE
CHANCES DONT LOOK VERY GOOD. DON'T BELIEVE THERE IS ENOUGH
INSTABILITY TO TAP THE BETTER WINDS ALOFT BY THEN. WET BULBS
ABOVE 12KFT THIS AFTERNOON...SO THE HAIL THREAT WILL BE LOW WITH
THAT KIND OF INSTABILITY. NOW WET BULBS DO FALL TO 8-9KFT RIGHT ON
THE FRONT...AND THE BEST SHOT OF AN ACTUAL HAIL THREAT OUGHT TO BE
IN THE EVENING TO MIDNIGHT...THE GTV BAY REGION OVER TO CLOSER TO
SAG BAY.

.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 447 AM EDT MON JUN 11 2012

MUCH COOLER TEMPERATURES ARE EXPECTED TUESDAY AND WEDNESDAY AS
CANADIAN HIGH PRESSURE SINKS INTO THE REGION. ANOTHER WARMING TREND
IS THEN ANTICIPATED BEGINNING THURSDAY WHICH WILL LIKELY LAST INTO
NEXT WEEKEND DUE TO A BUILDING UPPER LEVEL RIDGE. FORECAST CONCERNS
ARE MINIMAL BUT INCLUDE HOW CHILLY IT WILL BE TUESDAY AND WEDNESDAY
NIGHTS AS WELL AS THE FROST POTENTIAL EARLY WEDNESDAY.

TUESDAY...HIGH PRESSURE BUILDS IN FROM THE NORTHWEST. HOWEVER...COLD
ADVECTION THROUGH THE DAY WITH A COLD POOL ALOFT MOVING IN DROPS
850 MB TEMPS TO BETWEEN 0 AND PLUS 4 C. THIS SHOULD LEAD TO
INSTABILITY DRIVEN CU FORMATION INLAND SO WILL GO WITH PARTLY CLOUDY
SKIES FOR THE MOST PART. HIGHS RANGING FROM THE MUCH COOLER LOWER
UPPER 50S FAR NORTH TO THE LOWER MIDDLE 70S SOUTHEAST (DUE TO
DOWNSLOPING NORTHWEST WINDS).

TUESDAY NIGHT INTO THURSDAY...COOL...CANADIAN HIGH PRESSURE IN
CONTROL LEADING TO CLEAR TO PARTLY CLOUDY SKIES AND UNSEASONABLY
COOL CONDITIONS. NEARLY IDEAL RADIATIONAL COOLING CONDITIONS EARLY
WEDNESDAY WITH CLEAR SKIES AND NEARLY CALM WINDS (DUE TO DECOUPLING
FROM THE FLOW ALOFT) IN CONJUNCTION WITH A VERY DRY AIRMASS. SO HAVE
GONE AHEAD AND ADDED IN SOME ISOLATED FROST TO INLAND AREAS OF
NORTHEAST LOWER AND EASTERN UPPER WHERE SOME PLACES WILL SEE LOWS
APPROACHING FREEZING. ELSEWHERE LOWS IN THE MIDDLE 30S TO LOWER 40S
ARE EXPECTED. HIGHS RANGING FROM THE MIDDLE 60S TO LOWER 70S
WEDNESDAY AND THE UPPER 60S TO THE MIDDLE 70S THURSDAY. LOWS
WEDNESDAY NIGHT IN THE STILL COOL UPPER 30S AND 40S.

FRIDAY THROUGH SUNDAY...IT LOOKS LIKE IT WILL TURN VERY WARM ONCE
AGAIN AS A FAIRLY STRONG RIDGE (588 DM) BUILDS OVER THE REGION.
TEMPERATURES SHOULD NOT GET TOO OUT OF HAND INITIALLY...AS SURFACE
HIGH PRESSURE LINGERS ACROSS THE REGION LIMITING THE MIXING DEPTH.
HOWEVER...BETTER MIXING ON THE BACKSIDE OF THE HIGH NEXT WEEKEND
SHOULD LEAD TO THE EXPECTED VERY WARM TEMPERATURES. HIGHS RANGING
FROM THE MIDDLE 70S TO LOWER 80S FRIDAY AND THE UPPER 70S TO THE
UPPER 80S FOR BOTH SATURDAY AND SUNDAY. LOWS MAINLY IN 50S TO LOWER
60S. AS FAR AS POPS GO...NOT REALLY EXPECTING ANY
PRECIPITATION...BUT WILL CARRY VERY LOW CHANCE POPS ON SUNDAY ACROSS
EASTERN UPPER DUE TO A POSSIBLE WARM FRONT IN THE AREA (WHICH ALSO
HAPPENS TO LINES UP WELL WITH SURROUNDING OFFICES).

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z TUESDAY MORNING)
ISSUED AT 642 AM EDT MON JUN 11 2012

VFR EXPECTED THROUGH THE TAF PERIOD. HIGH LEVEL CLOUDS EXPECTED TO
ERODE AND LEAD TO SUNNY SKIES FOR A WHILE THIS MORNING. GUSTY
SOUTHERLY WINDS WILL PREVENT LAKE BREEZES...WHILE WE AWAIT A COLD
FRONT TONIGHT. SCATTERED SHOWERS AND STORMS ARE EXPECTED TO
DEVELOP BY THIS AFTERNOON WITH PERHAPS THE GREATEST CHANCE
ARRIVING WITH THE FRONT TONIGHT. OF COURSE VFR CAN QUICKLY
DISAPPEAR WITH THUNDERSTORMS...BUT TOO MUCH UNCERTAINTY IN
SCATTERED CONVECTION TO DO ANYTHING OTHER THAN A VCTS/CB GROUP AT
THIS POINT. FRONT AND ASSOCIATED PRECIPITATION SHOULD EXIT FROM
WEST TO EAST 04Z-09Z.

&&

.MARINE...
ISSUED AT 447 AM EDT MON JUN 11 2012

NO HUGE CHANGES IN THE FORECAST THOUGHT. WINDS JUST ABOVE THE
STABLE MARINE LAYER ARE HOWLING OVER ADVISORY CRITERIA. THE
STABILITY CONTINUES TO PREVENT ANY GUSTS AT THE WATER SURFACE THAT
WOULD WARRANT AN ADVISORY. THIS MAY CHANGE THROUGH THE DAY...AS
THE VERY MINIMAL MIXING WITH DAYTIME HEATING...COULD ASSIST IN
GETTING UP TO 25 KNOTS...BUT THE BEST CHANCE WILL BE WITH THE
ARRIVAL OF A COLD FRONT THIS EVENING AND OVERNIGHT...WITH A
COMBINED EFFORT OF COASTAL CONVERGENCE. THIS WILL ONLY BE FOR
MANISTEE TO GRAND TRAVERSE LIGHT. COLD ADVECTION OVERNIGHT AND
INTO TUESDAY WILL BRING MORE POTENTIAL ADVISORY GUSTS TO A LARGER
AREA...PARTICULARLY WHITEFISH POINT AND PRESQUE ISLE LIGHT.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 5 AM EDT TUESDAY FOR LMZ344>346.
LS...NONE.

&&

UPDATE...SD
SYNOPSIS...AS
SHORT TERM...SD
LONG TERM...AS
AVIATION...SD
MARINE...SD
Hazardous weather outlook, Jun 11, 4:53 AM EDT, 3 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
453 AM EDT MON JUN 11 2012

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042-
121200-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT-
MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
453 AM EDT MON JUN 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED THUNDERSTORMS ARE EXPECTED FROM LATE MORNING THROUGH
TONIGHT. SEVERE STORMS ARE NOT ANTICIPATED. HOWEVER...SOME OF THE
STRONGER STORMS MAY BE ABLE TO PRODUCE DIME SIZE HAIL AND GUSTY
WINDS TO 40 MPH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PATCHY FROST IS POSSIBLE AROUND SUNRISE WEDNESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/APX (ALL
LOWERCASE)

SMD

Nearby

Small Craft Advisories in Michigan, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.